4 doctors weighed in:
Why paracetamol IV can cause sudden death?
4 doctors weighed in

Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: Overdose
Other than an overdose I am not sure that death is a significant risk.

In brief: Overdose
Other than an overdose I am not sure that death is a significant risk.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Ed Friedlander
Pathology
1 doctor agrees
In brief: It does not
However, too much paracetamol (acetaminophen, "tylenol") will destroy the liver and cause death in a few days.
This is common. There is one very famous case in which a beginning physician foolishly prescribed intravenous paracetamol in a dose similar to what one would take by mouth, and this led to a death. Don't exceed recommended dose by any route.

In brief: It does not
However, too much paracetamol (acetaminophen, "tylenol") will destroy the liver and cause death in a few days.
This is common. There is one very famous case in which a beginning physician foolishly prescribed intravenous paracetamol in a dose similar to what one would take by mouth, and this led to a death. Don't exceed recommended dose by any route.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
936K people helped
Continue
108,000 doctors available
Read more answers from doctors